@article{(Open Science Index):https://publications.waset.org/pdf/7073,
	  title     = {The Pell Equation x2 − (k2 − k)y2 = 2t},
	  author    = {Ahmet Tekcan},
	  country	= {},
	  institution	= {},
	  abstract     = {Let k, t, d be arbitrary integers with k ≥ 2, t ≥ 0 and
d = k2 - k. In the first section we give some preliminaries from
Pell equations x2 - dy2 = 1 and x2 - dy2 = N, where N be any
fixed positive integer. In the second section, we consider the integer
solutions of Pell equations x2 - dy2 = 1 and x2 - dy2 = 2t. We
give a method for the solutions of these equations. Further we derive
recurrence relations on the solutions of these equations},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {2},
	  number    = {7},
	  year      = {2008},
	  pages     = {424 - 428},
	  ee        = {https://publications.waset.org/pdf/7073},
	  url   	= {https://publications.waset.org/vol/19},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 19, 2008},
	}